Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suffer from tingling in hands, arms, legs and feet, dizziness. Hypothyroidism, swollen lymph node in neck. What's going on ?

Hi, I am a 35 years old female. I am suffering from tingling in hands, arms, legs and feet . My joints hurt when I put some kind of pressure on them or when I lift something heavy (wrists). I am dizzy most of the time. I am loosing weight without trying I weight 113 lbs I haven t been this thin in years. I have suffered from blurry vision for a few years now. I have been very anxious lately and my heartbeat is not regular sometimes is goes really fast without any fisical activity. I have hypothiroidism I am on 150mcg levothyroxine . I also seem to have some swollen limph nodes in my neck that come and go. I feel horrible and I have a lot of stress for not knowing what is going on with me. Any advise would be so appretiated.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
HI there, all your symptoms are suggestive of hyperthyroidism and my suggestion would be to first get your serum T3,T4 and TSH levels done and then to visit an endocrinologist who will be able to assess the condition and accordingly change the line of treatment. The lymphnodes will need to be assessed with an FNAC. It would be a good option to get your thyroid radionuclide scan done as well to rule out any other pathology. You do need to address this problem a bit more vigerously and do not neglect it. Take care.
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor